RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 11  


On the local behaviour of the multidimensional $\Lambda$-variation
A. N. Bakhvalov
3
Chebyshev representation for rational functions
A. B. Bogatyrev
19
Spectral decomposition of model operators in de Branges spaces
G. M. Gubreev, A. A. Tarasenko
41
Lower bounds for the half-plane capacity of compact sets and symmetrization
V. N. Dubinin
77
Classification of Lagrangian fibrations
I. K. Kozlov
89
Approximating smooth functions using algebraic-trigonometric polynomials
I. I. Sharapudinov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019